Achy Body Aches After Taking Antibiotics?
Hello, I’m a 30-year-old man, two days ago I saw a doctor with symptoms of fever, nausea, vomiting, cough with phlegm, I also checked blood all normal except led above normal, I was given cefixime 200mg, paracetamol, recustein syr , ondan cetron and lansoprazole, but my side effects are getting achy all over the legs, especially around the ankles and knees, what are these side effects? Is this normal from the effects of the drug or should I stop taking one of the drugs? Thank you.
Hello Mr. Joffa,
Drugs are certainly given by the doctor with consideration of the symptoms that you experience. Cefixime is an antibiotic, ondansetron is a drug to relieve vomiting, Lansoprazole is used to reduce stomach acid. Paracetamol is a medicine for fever, and erdostein is a cough medicine. Of the drugs given, none of which directly cause aches. Aches can happen because you are sick. Certain viral / bacterial infections can also cause pain in the muscles which usually subsides with healing.
If these aches do not disappear with rest and do not heal after your illness subsides, you should immediately see a doctor. At this time you can still take the medicine given according to instructions, get enough rest, control your stress and eat healthy balanced nutritional food. If the symptoms get worse, don't hesitate to consult a doctor again.